RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 69(111), Number 4, Pages 616–639 (Mi msb4208)  

This article is cited in 6 scientific papers (total in 6 papers)

An imbedding theorem for a class of functions defined in the whole space or in the half-space. I

L. D. Kudryavtsev


Full text: PDF file (1949 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.51
Received: 15.12.1964

Citation: L. D. Kudryavtsev, “An imbedding theorem for a class of functions defined in the whole space or in the half-space. I”, Mat. Sb. (N.S.), 69(111):4 (1966), 616–639

Citation in format AMSBIB
\Bibitem{Kud66}
\by L.~D.~Kudryavtsev
\paper An imbedding theorem for a class of functions defined in the whole space or in the half-space.~I
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 69(111)
\issue 4
\pages 616--639
\mathnet{http://mi.mathnet.ru/msb4208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=206704}
\zmath{https://zbmath.org/?q=an:0192.47301}


Linking options:
  • http://mi.mathnet.ru/eng/msb4208
  • http://mi.mathnet.ru/eng/msb/v111/i4/p616

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Kudryavtsev, “The solution of the first boundary-value problem for self-adjoint elliptic equations in the case of an unbounded region”, Math. USSR-Izv., 1:5 (1967), 1131–1151  mathnet  crossref  mathscinet  zmath
    2. Pietsch A., “Eigenvalues of Integral-Operators .2.”, Math. Ann., 262:3 (1983), 343–376  crossref  isi
    3. G. V. Demidenko, “On one class of matrix differential operators”, Siberian Math. J., 45:1 (2004), 86–99  mathnet  crossref  mathscinet  zmath  isi  elib
    4. G. V. Demidenko, “Quasielliptic operators and Sobolev type equations”, Siberian Math. J., 49:5 (2008), 842–851  mathnet  crossref  mathscinet  isi  elib  elib
    5. G. V. Demidenko, “Quasielliptic operators and equations not solvable with respect to the highest order derivative”, J. Math. Sci., 230:1 (2018), 25–35  mathnet  crossref  crossref
    6. L. M. Mustafina, V. V. Zhurov, N. F. Abaeva, K. M. Akhmetov, “Raznostnye vesovye teoremy vlozheniya v odnom vyrozhdennom sluchae”, Mezhdunar. nauch.-issled. zhurn., 2018, no. 5(71), 18–24  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:197
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019